# SDR 2011FA0000425

- Difficulty date: June 28, 2011
- Submitted: June 28, 2011
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 21,028 hours, 21,028 cycles
- Engine: Cont IO520*
- Engine time: 1,130 hours, 1,130 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Strobe
- Part time: 1,830 hours, 7,320 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STROBE LIGHTS INOP.  ON TROUBLESHOOTING TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1830 FLIGHT HOURS PRIOR.
